# SDR SWIA2020061051040

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 - 349,  STRINGER 26R WAS CORRODED.    BLENDED AND EVALUATED CORROSION AND FOUND TO BE OUT OF LIMITS IAW AMM, SRM, AND DWG.  REMOVED AND INSTALLED A NEW STRINGER IAW SRM AND DWG. LEAK CHECKED GOOD.
